Hi guys and girls, since this is the only health forum I come to :) I have to ask if anyone has an idea about
this problem that is bothering my Dad. His feet have much swelling and it is spreading to his legs. He says he cannot wear sneakers anymore only flip-flops. It has lasted for about
a week. about
2 months ago GP put him on Zocor (statin) because of high triglicerides (he has normal cholesterol and is very thin, go figure....). His liver values were not so good to begin with. I am wondering if this medication is somehow the cause of his swelling. He started the second hormonal phase "off" and will get his PSA reading tomorrow, but from everything I know, PC couldn´t be the reason. He seems a bit panicky because my mom is with us and he is alone, not quite knowing what to do. Anyone have an opionion?
Father diagnosed in Jan2011 (at age 68):
DRE positive, PSA 7.5, biopsy Gleason 7 and 8.
Bone scan positive: VL5 and pubic bone
Feb2011: Started hormonal therapy (Trelstar+Casodex)
Feb2012: last Trelstar injection
trimonthly PSA: 0.078, 0.138, 1.08, 1.15, 4.17, 5.71, 4.40, 5.08, 7.08
after 2yrs in the OFF phase and a new spot on sacrum, restarts HT May2014
trimonthly: 0.493, 0.207
Post Edited (SpecialLady) : 9/14/2015 3:12:29 PM (GMT-6)